Random Matching of Several Infinite Populations
Carlos Alós-Ferrer
Annals of Operations Research, 2002, vol. 114, issue 1, 33-38
Abstract:
Random matching models with infinite populations present formal difficulties due to the lack of a law of large numbers for a continuum of random variables. In a previous paper (Alós-Ferrer, 1999), random matching processes for a continuum of agents were studied, proving their existence. The present work extends the analysis to the case of several populations, which includes general equilibrium buyers–sellers models, and evolutionary models with underlying asymmetric games. Copyright Kluwer Academic Publishers 2002
Keywords: evolution; random matching; law of large numbers; dynamical systems (search for similar items in EconPapers)
Date: 2002
References: Add references at CitEc
Citations: View citations in EconPapers (5)
Downloads: (external link)
http://hdl.handle.net/10.1023/A:1021045732513 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:annopr:v:114:y:2002:i:1:p:33-38:10.1023/a:1021045732513
Ordering information: This journal article can be ordered from
http://www.springer.com/journal/10479
DOI: 10.1023/A:1021045732513
Access Statistics for this article
Annals of Operations Research is currently edited by Endre Boros
More articles in Annals of Operations Research from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().